# SDR FDEA2020031760574

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757224
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN STA 1400 TO 1440 AND FROM S30 TO S26L HAS SEVERAL PREVIOUS BLENDS AREA REPAIRED PER EA # F-5310-T0352664 P1
